# SDR 96FDEA01286

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65258113
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0729 038.  WHILE WORKING NR 0312, DISCOVERED CRACK IN FORWARD MOST FASTENER HOLE OF LONGERON AT BS 1110, STR 27R.   ***S/D**** COMING.
